Infertility Veterans

FET/PROVERA/BCP ?

Hey, all. I used to be a frequent poster by the name of branmuffin2112. We suffer from PCOS/Anovulation and severe MFI. I have a July 2012 miracle boy who was born April 2013. My original IVF went pretty smooth but we are gearing up for a June 25th FET and it seems to be a rough start. I apologize in advance if I ramble, just trying to put the pieces to the puzzle together.

I spoke with my nurse yesterday about my issues and she said it sounded normal but I just don't feel like it is. I have a great relationship with my RE and staff, I trust them but my gut tells me something different. So I'm looking for advice from others who may have some experience.

I didn't have an April period so I took 10mg Provera. I have taken this 5 times in the past 4 years to induce a period and it has always worked fine, AF would usually come 4-5 days after the 10th (last) pill. But this time she never came and time was ticking for me to start BCP for my June transfer. 5 days after my last pill I did start spotting but no flow. A week after my last pill I went in for an US and BW and they determined that my lining was very thin which would be why I didn't have much to shed/lack of AF. So they started me on BCP that day. That same afternoon I started bleeding. I had a very heavy period for 7 days and I've been spotting since (now a week since my period actually stopped). Today I did leak out of my liner and through my khakis (of course). So typically my RE likes to start FET patients on BCP on CD 5 but since my lining was so thin they started me on CD 1. My hormones are really fighting against the BCP and I feel it.

I have been experiencing some difficult side effects such as being lightheaded, extremely tired, excessive hunger, continued spotting, brain fogginess. I almost feel anemic?? Fortunately I only have 4 days left of BCP and tomorrow I start Lupron injects to build up my lining.

So I guess I'm just wondering if anyone has experience with spotting while on BCP gearing up for IVF/FET? Do you think adding the Lupron will help stop the spotting?

Such a freaking roller coaster and round 2 has been harder physically and emotionally than round 1. Oy.

TIA.
Sign In or Register to comment.
Choose Another Board
Search Boards